Alert archive / Wisconsin / Gale Warnings in 2009

Gale Warning 4, NWS Green Bay, WI

March 10, 2009

NWS Green Bay, WI issued this gale warning at Mar 10, 2009, 8:07 AM CDT. It took effect at Mar 10, 2009, 10:00 PM CDT. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 10, 2009, 8:07 AM CDT (13:07 UTC)
In effect from
Mar 10, 2009, 10:00 PM CDT
Expired
Mar 11, 2009, 4:07 PM CDT
In force
18 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

943 
WHUS73 KGRB 101307
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
807 AM CDT TUE MAR 10 2009

...GALE FORCE WINDS EXPECTED TUESDAY NIGHT AND WEDNESDAY...

.AN INTENSE STORM SYSTEM TRACKING ACROSS LAKE SUPERIOR WILL BRING
STRONG WINDS TO LAKE MICHIGAN TUESDAY NIGHT AND WEDNESDAY.

LMZ541>543-102115-
/O.UPG.KGRB.GL.A.0002.090311T0500Z-090311T2100Z/
/O.NEW.KGRB.GL.W.0004.090311T0300Z-090311T2100Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
807 AM CDT TUE MAR 10 2009

...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 PM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM CDT
WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

SOUTH WINDS WILL INCREASE TO 35 KNOTS EARLY TUESDAY EVENING...
THEN SHIFT TO THE WEST AND INCREASE TO 40 KNOTS AFTER MIDNIGHT.
SOME GUSTS COULD REACH STORM FORCE...ESPECIALLY WELL OFFSHORE
AND OVER NORTHERN DOOR COUNTY. THE STRONG WINDS WILL PERSIST FOR
MUCH OF THE DAY WEDNESDAY...THEN DIMINISH LATE WEDNESDAY AFTERNOON
AND WEDNESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ECKBERG
6 follow-up statements
288 
WHUS73 KGRB 101603
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1103 AM CDT TUE MAR 10 2009

...GALE FORCE WINDS EXPECTED TUESDAY NIGHT AND WEDNESDAY...

.AN INTENSE STORM SYSTEM TRACKING NORTHEAST ACROSS LAKE SUPERIOR
FROM WISCONSIN...WILL BRING VERY STRONG WINDS TO LAKE MICHIGAN
TUESDAY NIGHT AND WEDNESDAY.

LMZ541>543-110015-
/O.CON.KGRB.GL.W.0004.090311T0300Z-090311T2100Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1103 AM CDT TUE MAR 10 2009

...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 4 PM CDT WEDNESDAY...

SOUTH WINDS WILL FREQUENTLY GUST TO 40 KNOTS EARLY TUESDAY
EVENING...THEN SHIFT TO THE WEST AND POSSIBLY INCREASING TO
STORM FORCE GUSTS AROUND 50 KNOTS...ESPECIALLY WELL OFFSHORE
AND OVER NORTHERN DOOR COUNTY. THE STRONG WIND GUSTS WILL
PERSIST FOR MUCH OF THE DAY WEDNESDAY...THEN DIMINISH BY
LATE WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE 
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
797 
WHUS73 KGRB 102108
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
408 PM CDT TUE MAR 10 2009

...GALE FORCE WINDS EXPECTED TONIGHT AND WEDNESDAY...

.AN INTENSE STORM SYSTEM TRACKING NORTHEAST ACROSS LAKE SUPERIOR
FROM WISCONSIN...WILL BRING VERY STRONG WINDS TO LAKE MICHIGAN
TONIGHT AND WEDNESDAY.

LMZ541>543-110515-
/O.CON.KGRB.GL.W.0004.090311T0300Z-090311T2100Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
408 PM CDT TUE MAR 10 2009

...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
CDT WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM
CDT WEDNESDAY. 

AS LOW PRESSURE INTENSIFIES AS IT MOVES NORTHEAST OVER LAKE
SUPERIOR FROM WISCONSIN TONIGHT...A STRONG COLD FRONT WILL SWEEP
ACROSS LAKE MICHIGAN...WITH VERY STRONG WEST WINDS IN ITS WAKE.
SUSTAINED GALES TO 45 KNOTS ARE EXPECTED TONIGHT INTO EARLY
WEDNESDAY...WITH FREQUENT GALE FORCE GUSTS INTO WEDNESDAY
AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
484 
WHUS73 KGRB 110222
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
922 PM CDT TUE MAR 10 2009

...GALE FORCE WINDS EXPECTED OVERNIGHT AND WEDNESDAY...

.AN INTENSE STORM SYSTEM TRACKING NORTHEAST ACROSS LAKE SUPERIOR
FROM WISCONSIN...WILL BRING VERY STRONG WINDS TO LAKE MICHIGAN
OVERNIGHT AND WEDNESDAY.

LMZ541>543-111030-
/O.CON.KGRB.GL.W.0004.090311T0300Z-090311T2100Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
922 PM CDT TUE MAR 10 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CDT WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CDT WEDNESDAY. 

AS LOW PRESSURE INTENSIFIES AS IT MOVES NORTHEAST OVER LAKE
SUPERIOR FROM WISCONSIN OVERNIGHT...A STRONG COLD FRONT WILL
SWEEP ACROSS LAKE MICHIGAN...WITH VERY STRONG WEST WINDS IN ITS
WAKE. SUSTAINED GALES TO 45 KNOTS ARE EXPECTED OVERNIGHT INTO
EARLY WEDNESDAY...WITH FREQUENT GALE FORCE GUSTS INTO EARLY
WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
060 
WHUS73 KGRB 110939
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
439 AM CDT WED MAR 11 2009

...GALE FORCE WINDS WILL CONTINUE TODAY...

.AN INTENSE STORM SYSTEM TRACKING NORTHEAST OF LAKE SUPERIOR WILL
CONTINUE TO BRING VERY STRONG WINDS TO LAKE MICHIGAN TODAY.

LMZ541>543-112100-
/O.CON.KGRB.GL.W.0004.000000T0000Z-090311T2100Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
439 AM CDT WED MAR 11 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. 

AN INTENSE LOW PRESSURE SYSTEM TRACKING NORTHEAST OF LAKE
SUPERIOR WILL CONTINUE TO BRING VERY STRONG WINDS TO LAKE MICHIGAN
TODAY. SUSTAINED GALES TO 40 KNOTS ARE EXPECTED TODAY...WITH
FREQUENT GALE FORCE GUSTS TO AROUND 45 KTS THIS MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
714 
WHUS73 KGRB 111536
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1036 AM CDT WED MAR 11 2009

...GALE FORCE WINDS WILL CONTINUE TODAY...

.AN INTENSE STORM SYSTEM NEAR HUDSON BAY WILL CONTINUE TO BRING
STRONG WINDS TO LAKE MICHIGAN TODAY.

LMZ541>543-112100-
/O.CON.KGRB.GL.W.0004.000000T0000Z-090311T2100Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
1036 AM CDT WED MAR 11 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON. 

WEST GALES TO 35 KTS WITH A FEW HIGHER GUSTS...WILL GRADUALLY SUBSIDE
LATER THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK
SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
TSK
876 
WHUS73 KGRB 112107
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
407 PM CDT WED MAR 11 2009

...STRONG WINDS AND HIGH WAVES WILL SLOWLY SUBSIDE THROUGH
TONIGHT...

.STRONG LOW PRESSURE WILL CONTINUE TO EXIT THE GREAT LAKES REGION
TO THE NORTHEAST THIS EVENING. THIS WILL ALLOW THE WINDS AND WAVES TO
SLOWLY DIMINISH THROUGH TONIGHT.

LMZ541>543-120300-
/O.CAN.KGRB.GL.W.0004.000000T0000Z-090311T2100Z/
/O.NEW.KGRB.SC.Y.0017.090311T2107Z-090312T0300Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
407 PM CDT WED MAR 11 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING...
...GALE WARNING IS CANCELED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM CDT THIS EVENING.
THE GALE WARNING HAS BEEN CANCELED. 

WEST WINDS TO 25 KNOTS WILL SLOWLY DIMINISH TO 10 TO 20 KNOTS BY
TONIGHT. WAVES OF 3 TO 5 FEET ARE EXPECTED TO SLOWLY SUBSIDE BELOW SMALL
CRAFT ADVISORY CRITERIA BY MID EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Mar 10, 3:39 AM CDT, 4 hours 28 minutes earlier.

Area forecast discussion, Mar 10, 3:39 AM CDT, 4 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
339 AM CDT TUE MAR 10 2009

.SHORT TERM...TODAY/TONIGHT/WEDNESDAY. ONGOING PCPN INTO THE FIRST
PERIOD IS THE FIRST CHALLENGE. MAINLY RAIN OBSERVED OVER EC WI AS
TEMPERATURES WERE AT OR BELOW THE FREEZING MARK NW OF A LINE FROM
OCONTO TO WAUPACA TO WAUTOMA.  CALLS TO SEVERAL COUNTIES ONLY
INDICATE WET ROADS AND PERHAPS SOME SLIPPERY PATCHES. WILL CANCEL
EC WI AND LINGER AREAS NORTH AND WEST WHERE SURFACE TEMPS FROM 30
TO 32. MAY CONSIDER CANCELING LATER THIS MORNING.

OTHERWISE THE MAIN STORY IS THE DEEPENING SURFACE LOW TRACKING
OVER NC WI LATER TODAY WITH FURTHER DEEPENING OVER CENTRAL UPPER
MICHIGAN THIS EVENING BEFORE TRACKING NORTHEAST OVERNIGHT. MAIN
SYSTEM SNOW OVER NORTHWEST WISCONSIN AND POINTS WESTWARD BUT NC WI
MAY BE CLOSE ENOUGH FOR A FEW INCHES OF WRAP AROUND
ACCUMULATION...AND COMBINED WITH THE WINDS...THE HEADLINE FOR
VILAS COUNTY APPEARS REASONABLE.  WILL KEEP THE TSRA MENTION TODAY
AS BEST INSTABILITY WITH HEALTHY MID LEVEL LAPSE RATES ARRIVES
THIS AFTERNOON ON THE NOSE OF THE DRY SLOT INCREASING MID LEVELS
WINDS. REPORTS OF TSRA IN THE WARM FRONT REGION OVER CENTRAL IL
BUT ALSO IN THE DRY SLOT REGION OVER SW IA AT 09Z.

LATER TONIGHT INTO WEDNESDAY...STRONG WINDS WITH CAA WILL BE THE
MAIN STORY. WHILE WC READINGS APPROACHING -10 OVER NC WI AND C
WI...BUT FOR THIS TIME OF THE YEAR...IMPRESSIVE. HOWEVER THE MAIN
STORY WILL BE THE WINDS...DUE TO THE CONCERNS...HOISTED A WIND
ADVISORY FOR AREAS NO LONGER IN THE MORNING PCPN ADVISORY.
MORE OF CENTRAL WI MAY BE ADDED LATER TODAY AND ITS QUITE POSSIBLE
DOOR COUNTY WILL BE APPROACHING HIGH WIND WARNING CRITERIA
TONIGHT. WILL LET LATER SHIFTS TAKE ANOTHER SWING TO DETERMINE IF A
WARNING WILL BE NEEDED AS WELL ADD MORE COUNTIES TO THE ADVISORY.

VERY COLD TEMPS PLUMMETING INTO THE REGION FOR NEAR THE MIDDLE OF
MARCH. STRONG WINDS WITH CAA WILL PRODUCE WC READINGS TO NEAR -10
OVER NC WI AND C WI.

.LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY.

TEMPERATURES ARE THE MAIN CONCERN DURING THIS PART OF THE FORECAST
AS THE IMPENDING SURFACE SYSTEM DEPARTS THE REGION. 00Z GFS
INDICATED SOME LAKE EFFECT POSSIBLE IN THE NORTHWEST PART OF THE
AREA BETWEEN 00Z AND 06Z THU...BUT 00Z HIRES ECMWF WAS DRY. OPTED
TO KEEP THE DRY FORECAST GOING AND THAT FIT WELL WITH SURROUNDING
FORECAST GRIDS.

FRESH SNOW COVER COMBINED WITH DRIER AIR AND COLD 850MB
TEMPERATURES WILL RESULT IN BELOW ZERO LOWS ACROSS MOST OF THE
FORECAST AREA. READINGS SHOULD REBOUND QUICKLY WITH ABUNDANT
SUNSHINE ON THURSDAY. CONTINUING WARM ADVECTION ON THURSDAY NIGHT
WILL RESULT IN WARMER LOWS THAN ON WEDNESDAY NIGHT. A GENERAL WARMING
TREND CAN BE EXPECTED THE REST OF THE WEEK DUE TO PARTLY CLOUDY
CONDITIONS AND WARM ADVECTION...WITH SURFACE HIGH PRESSURE TO THE
SOUTH. SIGNIFICANT CLOUD COVER WILL MAINLY BE TO THE NORTH AS
MOST SHORT WAVE ENERGY REMAINS NORTH OF WISCONSIN.
&&

.AVIATION...WIDESPREAD IFR/LIFR CIGS WILL DEVELOP THIS AM AND
CONTINUE INTO THIS AFTERNOON. MIXED FREEZING RAIN...SLEET AND SNOW
POSSIBLE NORTHWEST OF LINE FROM MARINETTE TO CLINTONVILLE TO
WAUTOMA THROUGH 15Z THIS AM. THERE IS A CHANCE FOR THUNDERSTORMS
THIS AFTERNOON INTO THIS EVENING OVER EASTERN WI AS A DEEPENING STORM
SYSTEM TRACKS FROM LSE TODAY INTO CENTRAL UPPER MICHIGAN THIS
EVENING. VERY STRONG WEST WINDS WITH SURFACE GUSTS TO 45 MPH WILL
DEVELOP AFTER 06Z TONIGHT AND CONTINUE INTO WEDNESDAY MORNING.
LLWS ALSO POSSIBLE FOR AREAS WHERE SURFACE WINDS ARE LESS AS 2K
WINDS WILL BE NEAR 50 KTS FROM THE WEST.
&&

.MARINE...STORM FORCE WINDS HOISTED FOR THE NORTH HALF OF THE OPEN
WATERS OF LAKE MICHIGAN. WINDS FOR THE NEARSHORE MAY APPROACH
CRITERIA FOR STORM FORCE OVERNIGHT. GALE WARNING HOISTED AND WILL
CONTINUE INTO WEDNESDAY AFTERNOON.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 10 PM THIS EVENING TO 1 PM CDT WEDNESDAY FOR
WIZ038>040-045-048>050.

WINTER WEATHER ADVISORY UNTIL NOON CDT TODAY FOR WIZ013-019>021-
030-031-035>037-073-074.

WIND ADVISORY FROM 10 PM THIS EVENING TO 4 PM CDT WEDNESDAY FOR
WIZ022.

WINTER WEATHER ADVISORY FROM 1 PM THIS AFTERNOON TO 1 PM CDT
WEDNESDAY FOR WIZ005.

&&

TDH/MG
Hazardous weather outlook, Mar 10, 4:52 AM CDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
452 AM CDT TUE MAR 10 2009

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-111200-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
452 AM CDT TUE MAR 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
NORTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A LOW PRESSURE SYSTEM TRACKING NORTH OVER WISCONSIN WILL PROVIDE
A VARIETY OF WEATHER TODAY INTO TONIGHT. A MIX OF FREEZING
RAIN...SLEET AND SNOW SPREADING OVER PARTS OF CENTRAL AND
NORTHEAST WISCONSIN WILL PRODUCE SLIPPERY ROADS THIS MORNING.
HAZARDOUS TRAVEL CONDITIONS CAN BE EXPECTED THIS MORNING MAINLY
NORTHWEST OF A LINE FROM WAUPACA TO CLINTONVILLE TO OCONTO.

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS
THE AREA THIS AFTERNOON AND EARLY EVENING. A FEW STORMS MAY
CONTAIN GUSTY WINDS.

STRONG WINDS ARE EXPECTED TO DEVELOP TONIGHT AND CONTINUE INTO
WEDNESDAY AS THE LOW PRESSURE SYSTEM DEEPENS OVER THE NORTHERN
GREAT LAKES REGION.  GUSTS OF 30 TO 40 MPH ARE POSSIBLE TONIGHT
ACROSS THE NORTH...WITH GUSTS OF 40 TO 50 MPH POSSIBLE ACROSS
CENTRAL AND EAST-CENTRAL WISCONSIN. THE STRONG WEST WINDS WILL
ALSO USHER A MUCH COLDER AIR MASS INTO THE STATE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG WINDS WILL LINGER OVER EASTERN WISCONSIN WEDNESDAY MORNING
AND PERHAPS INTO THE AFTERNOON HOURS OVER DOOR COUNTY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY FREEZING RAIN AND SNOWFALL
TODAY AND THEN SNOWFALL AND PEAK WIND GUSTS TONIGHT TO THE
NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-111200-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
452 AM CDT TUE MAR 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON OR EARLY
EVENING. A FEW STORMS MAY CONTAIN GUSTY WINDS.

GALE FORCE WINDS ARE EXPECTED TO DEVELOP TONIGHT OVER THE
NEARSHORE WATERS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

GALE FORCE WINDS WILL CONTINUE INTO WEDNESDAY BEFORE DIMINISHING
LATE IN THE DAY.

TH/MG

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 4:04 AM CDTWind AdvisoryGRBBrown, Calumet, Door, Kewaunee, Manitowoc, Marathon and 10 more31 hr
Mar 10, 4:17 PM CDTDense Fog AdvisoryGRBBrown, Calumet, Door, Kewaunee, Manitowoc, Marinette and 3 more6 hr

Nearby

Gale Warnings in Wisconsin, 2009Every gale warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.